MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20039E
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite extension set had connection issues.The following information was provided by the initial reporter: the infusion sets (straight type) in this batch cannot be tightened.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for correction.Following the submission of the initial mdr, it was determined that pr# (b)(4)is duplicate of pr# (b)(4).Pr# (b)(4) will be cancelled.This mdr will be voided.After further evaluation of the complaint, it has been determined that the previously submitted report 9616066-2026-00594 was sent in error.This event was previously reported via mfr#9616066-2026-00557.
 
Event or Problem Description
No additional information was provided.

Brand Name
ALARIS SMARTSITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24533783
Report Number9616066-2026-00594
Device Sequence Number9070862
Product Code FPA
UDI-Device Identifier07613203011952
UDI-Public(01)07613203011952(17)280916(10)25095556
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20039E
Device Lot Number25095556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown